# SDR MASA2022041900111

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 25,830 hours, 22,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN ROW 1FD 2 BULBS OUT. RELAMPED-OP GOOD.
